It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=relieved mom]Hi my son is 8 years old and on 60 mgs. He is very big for his age 4'8" and 115 lbs. They started him on the gradual dose the first few days though. It has been working very well for him. Most negative side effects subsided after the first week.[/QUOTE]
My son is 8 years old as well. He is 4'11" and weighed 110 lbs when his Dr. started him on Straterra. He started at 40 mg and gradually to 60 Mg. He was taking the 40 Mg at night. He was sleeping well but would not eat. He moved to the 60 mg during the day and he began to fall asleep in class. He also started having terrible mood swings. He would not go to bed at night and when he woke up the next day, he was very tired and mean. I took him back to the Dr. and he changed his dosage to 80mg to be taken in the morning. Since then, he has lost down to 96 lbs and has had even more behavior problems. He talked back to his teachers and to me. He threw tantrums at his daycare center so much that we was kicked out this past week. I took it upon myself to change his dosage. On Monday I began giving him 40 mg in the morning and 40 mg in the evening. I was thinking that it was maybe too much in his system at one time. This week has been much more quiet except for yesterday when he talked back to his teacher and he was suspended from school. Now I'm wondering if I need to take him off of Straterra altogether. I've tried Adderall XL and it made him so zombie like that I could not bear it. It was like I had lost my happy-go-lucky child. That is why I like Straterra.It calms him without taking away his personality. I don't like these terrible tantrums that it is causing. It's ruining his reputation at school. I don't know if i is wearing off too early, if his Dr prescribe too high a dosage, or if this is just a terrible side effect that is going to go away eventually. He's been taking this medicine since Spetember. You would think the side effects would subside by now. Is there a Dr. out there that can give me some advice?





All times are GMT -7. The time now is 10:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!